Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Suffering from COPD. Undergone two bypasses. Can I use ropinarole for remedy?

About three months ago I startd to feel this strange sensation in my left leg when I lay down in bed. During ther day I never felt a thing. I am 79 yeARS OLD AND i HAVE JUST FINISHED CARING FOR MY HUSBAND WHO HAD COPD for the last two years. My GP told me that he thought I had Restless legs syndrome and advised me to read about it on, which I have done. Ropinarole may be good for me but I have had two triple bipasses and on the second operation my ascending aorta was replaced with a teflon type of aorta. Would it be unwise therefore to try the above remedy?
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
No you can very well start ropinarole for your restless leg syndrome but there are other agents which can be used for the same like chloroquine and quinine and diazepam.
Also you can try eating more fruits and vitamin d to see whether that helps
Answered: Fri, 25 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor